# SDR DALA1317300633

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 83,129 hours, 38,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EMERGENCY  LIGHTS ROW 12 DEF INOPERATIVE.  FOUND BROKEN WIRE.   SPLICED IAW WDM 33-51-16.  OPS NORMAL.
